# SDR RAIA00405009

- Difficulty date: May 12, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 12,513 hours, 12,605 cycles
- Engine: Allsn AE3007A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429512
- Part serial: 376
- Condition: Defective
- Location: Brake Sys
- Part time: 3,349 hours, 2,751 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5701-STL- BRAKE DEGRADE MESSAGE. MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL UNIT.
